Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 128, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 22, 2014, 6:14 PM MDT for Laramie County, Wyoming. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2014, 6:14 PM MDT (00:14 UTC)
- Expired
- Jul 22, 2014, 6:39 PM MDT
- In force
- 25 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 34 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 0.2 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 391 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 3247 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
240
WUUS55 KCYS 230014
SVRCYS
WYC021-230115-
/O.NEW.KCYS.SV.W.0128.140723T0014Z-140723T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
614 PM MDT TUE JUL 22 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 715 PM MDT
* AT 611 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
HORSE CREEK...AND MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WHITAKER.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILEPOSTS 22 AND 37.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING WHICH WAS PREVIOUSLY
IN EFFECT FOR LARAMIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4155 10478 4128 10476 4134 10516 4149 10517
TIME...MOT...LOC 0014Z 285DEG 14KT 4140 10506
HAIL...1.00IN
WIND...60MPH
$$
HAMMER2 follow-up statements
745
WWUS55 KCYS 230031
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
631 PM MDT TUE JUL 22 2014
WYC021-230115-
/O.CON.KCYS.SV.W.0128.000000T0000Z-140723T0115Z/
LARAMIE WY-
631 PM MDT TUE JUL 22 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LARAMIE COUNTY UNTIL 715 PM MDT...
AT 629 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITAKER...AND
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITAKER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4148 10478 4128 10476 4133 10508 4145 10506
TIME...MOT...LOC 0031Z 278DEG 17KT 4139 10494
HAIL...1.00IN
WIND...60MPH
$$
HAMMER915 WWUS55 KCYS 230039 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 639 PM MDT TUE JUL 22 2014 WYC021-230049- /O.CAN.KCYS.SV.W.0128.000000T0000Z-140723T0115Z/ LARAMIE WY- 639 PM MDT TUE JUL 22 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LARAMIE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4148 10478 4128 10476 4133 10508 4145 10506 TIME...MOT...LOC 0039Z 278DEG 17KT 4138 10489 $$ HAMMER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 3:59 PM MDT, 2 hours 15 minutes earlier.
Area forecast discussion, Jul 22, 3:59 PM MDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 359 PM MDT TUE JUL 22 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 306 PM MDT TUE JUL 22 2014 FAR LESS COVERAGE OF CU COMPARED TO THE SAME TIME MONDAY WHICH SURELY IS INDICATIVE OF THE WARMER TEMPS ALOFT. SFC MOISTURE HAS INCREASED BEHIND LAST NIGHTS WEAK BOUNDARY...WITH THE 50F ISODROSOTHERM BANKED UP TO THE FRONT RANGE. AM BEGINNING TO SEE SOME WEAK CONVECTIVE DEVELOPMENT MAINLY IN THE VICINITY OF THE NRN LARAMIE RANGE...AND SOME NR THE SNOWY AND SOUTHERN LARAMIE RANGE TOO. MESOANALYSIS SHOWS A PRETTY HEALTHY CAPPING INVERSION REMAINS IN PLACE...ESPECIALLY OVR THE ERN PLAINS. EXPECT THIS CAP CONTINUE TO ERODE THRU THE AFTERNOON. THE STRONGER CAP WILL MEAN DEEP CONVECTION WILL BE A BIT LATER IN DEVELOPING...WHICH ACCORDING TO THE HRRR WILL BE BETWEEN 3-6 PM. LARAMIE COUNTY AND THE SOUTHERN END OF GOSHEN/PLATTE COUNTIES LOOK TO SEE THE BEST CHANCE INITIALLY. WILL SEE ADDL DEVELOPMENT OVR NORTHEAST WYOMING DIVE SOUTHEAST INTO FAR EAST CENTRAL WYOMING AND THE NRN NEBRASKA PANHANDLE THIS EVENING. IT IS THIS AREA WHERE SEVERE POTENTIAL WILL BE GREATEST WITH SBCAPES OF AROUND 2000 J/KG ONCE THE CAP BREAKS. THIS CONVECTION WILL DISSIPATE BY AROUND SUNSET. ATTENTION THEN TURNS TO A BETTER CHANCE FOR SEVERE THUNDERSTORM DEVELOPMENT WEDNESDAY AFTERNOON. THERMODYNAMIC PROFILES WILL BE MORE CONDUCIVE FOR THUNDERSTORM DEVELOPMENT WEDNESDAY AS MID-LEVEL HEIGHTS/TEMPS FALL WITH THE APPROACH OF SHORTWAVE ENERGY. THIS WILL MEAN LESS OF A CAP AND A LIKELY EARLIER START TO CONVECTIVE INITIATION...WHICH SHOULD OCCUR OVR THE SNOWY/SIERRA MADRE RANGES BY MIDDAY. PROGD SBCAPES OVR THE ERN PLAINS CLIMB ABOVE 3000 J/KG WEDNESDAY AFTERNOON AND WHEN COMBINED WITH DEEP LAYER SHEAR OF 25-30 KNOTS SHOULD BE SUFFICIENT FOR SOME CONVECTIVE ACTIVITY BECOMING SEVERE. STORMS WILL SPREAD ONTO THE SOUTHEAST WYOMING PLAINS WEDNESDAY AFTERNOON AND INTO THE WESTERN NEBRASKA PANHANDLE DURING THE EVENING. AREAS OVR THE SOUTHERN PANHANDLE MAY BE INFLUENCED A BIT TOO MUCH BY THE CAP...WHICH MAY LIMIT CONVECTIVE STRENGTH THERE. CONVECTION AGAIN WILL WANE WITH LOSS OF INSOLATION. FIRST SHORTWAVE PUSHES THRU THURSDAY MORNING WITH A TRAILING SHORTWAVE POISED TO MOVE THRU THURSDAY AFTERNOON. INSTABILITY AXIS WILL BE FLATTENED AND WEAKENED BY THE INITIAL SHORTWAVE. SO EXPECT A LESS FAVORABLE ENVIRONMENT FOR SEVERE THUNDERSTORM POTENTIAL. EVEN SO...WEAK INSTABILITY PARAMETERS WILL BE SUFFICIENT FOR AT LEAST SOME ISOLATED CONVECTIVE POTENTIAL. THURSDAY WILL BE THE WARMEST DAY OF THE PERIOD WITH HIGH TEMPERATURES THAT WILL AGAIN REACH 90S AT MOST LOCATION AND LOW TRIPLE DIGITS OVER LOWER ELEVATIONS OF THE WESTERN NEBRASKA PANHANDLE. .LONG TERM...(FRIDAY THROUGH MONDAY) ISSUED AT 306 PM MDT TUE JUL 22 2014 HIGH PRESSURE CONTINUES TO REMAIN DOMINANT OVER THE FOUR CORNERS REGION BUT BEGINS TO ERODE TO THE SOUTH OVER THE WKND. FAIRLY POTENT TROUGH OF LOW PRESSURE MOVES ACROSS THE SOUTHERN CANADIAN PROVINCES AND BRINGS A SERIES OF ASSOCIATED COOL FRONTS ACROSS THE AREA (THE STRONGEST FRONT WILL BE SAT EVENING). UPSLOPE FLOW LOOKS TO DEVELOP BY FRI AFTN AS DEW POINTS APPROACH THE MID 50S OVER THE PANHANDLE. COULD SEE SOME ISOLATED SHOWERS AND THUNDERSTORMS DURING THIS TIMEFRAME BOTH FRI AND SAT SO HAVE KEPT SOME SLIGHT POPS IN THE FCST. THE ECMWF IS MORE MOIST THAN THE GFS ATTM AND GENERATES A BETTER COVERAGE OF STORMS EACH AFTN AND EVENING. TEMPS BEGIN TO COOL TO MORE SEASONABLE LEVELS IN THE LOW TO MID 80S FOR SUNDAY...BUT THE RIDGE BEGINS TO BUILD BACK INTO THE AREA AND TEMPS SHOULD WARM TO THE MID 80S BY MONDAY FOR SOUTHEASTERN WY AND NEAR 90 FOR AREAS OF THE PANHANDLE AS 700 MB TEMPS WARM TO NEAR 15C. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING) ISSUED AT 1143 AM MDT TUE JUL 22 2014 VFR CONDITIONS THROUGH THE TAF PERIOD. WINDS WILL TURN TO THE SOUTHEAST THIS AFTN BUT GUSTS SHOULD GENERALLY REMAIN BELOW 20 KTS. WHILE MUCH OF THE AREA WILL NOT SEE STORMS THIS AFTN AND EVENING...ISOLATED TSTMS WILL BE POSSIBLE ACROSS THE NORTHERN NEBRASKA PANHANDLE...MAINLY FROM 01-05Z. GUSTY WINDS AND BRIEF HEAVY RAIN WILL BE THE MAIN THREATS FROM THESE STORMS. && .FIRE WEATHER... ISSUED AT 306 PM MDT TUE JUL 22 2014 WINDS HAVE HELD BELOW CRITICAL THRESHOLDS THUS FAR TODAY...DESPITE RELATIVE HUMIDITIES THAT HAVE DROPPED BELOW 15 PERCENT. SOME ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER LARAMIE COUNTY LATE THIS AFTERNOON AND OVER EXTREME EAST CENTRAL WYOMING AND THE NORTHERN NEBRASKA PANHANDLE THIS EVENING. WEDNESDAY WILL PROVIDE A BETTER OPPORTUNITY FOR AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE DISTRICT...SOME OF WHICH COULD POTENTIALLY BECOME SEVERE IN LOCATIONS EAST OF THE LARAMIE RANGE. DRIER AND BREEZIER CONDITIONS WILL EXIST OVER WESTERN CARBON AND CONVERSE COUNTIES ON WEDNESDAY. CONDITIONS WILL LIKELY BECOME NEAR CRITICAL IN THESE AREAS WEDNESDAY. THURSDAY LOOKS POTENTIALLY MORE CRITICAL OVER WESTERN CARBON AND CONVERSE COUNTIES AND WILL LIKELY NEED TO ISSUE A HEADLINE IN TIME. AFTERNOON AND EVENING SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE THURSDAY AND FRIDAY MAINLY FOR AREAS EAST OF THE LARAMIE RANGE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...HAHN LONG TERM...FINCH AVIATION...FINCH FIRE WEATHER...HAHN
Hazardous weather outlook, Jul 22, 10:55 AM MDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1055 AM MDT TUE JUL 22 2014 WYZ101>119-231000- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1055 AM MDT TUE JUL 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING FOR THE SNOWY...SIERRA MADRE AND SOUTH LARAMIE RANGES. A FEW OF THESE THUNDERSTORMS THAT FORM OVER THE SOUTH LARAMIE RANGE COULD DRIFT INTO THE CHEYENNE AREA AFTER 3 PM THIS AFTERNOON. MARGINALLY SEVERE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE POSSIBLE FOR THE CHEYENNE AREA LATE THIS AFTERNOON AND EARLY EVENING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING ALONG AND NORTH OF A LINE FROM BILL TO LUSK. GOLF BALL SIZED HAIL AND WIND GUSTS TO 70 MPH ARE POSSIBLE WITH THESE SEVERE THUNDERSTORMS FROM 3 PM THIS AFTERNOON THROUGH 9 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY BETTER CHANCES FOR SEVERE THUNDERSTORMS WILL OCCUR WEDNESDAY AFTERNOON ALONG A COLD FRONT THAT WILL STALL OUT ALONG THE EAST SLOPES OF THE LARAMIE RANGE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS EXPECTED. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON AND EARLY EVENING THROUGH FRIDAY...MAINLY EAST OF THE LARAMIE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND NORTH OF A LINE FROM BILL TO LUSK AS WELL AS AROUND THE CHEYENNE AREA FROM 3 PM THIS AFTERNOON THROUGH 9 PM THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-231000- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1055 AM MDT TUE JUL 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING ALONG AND NORTH OF A LINE FROM LUSK TO ALLIANCE. GOLF BALL SIZED HAIL AND WIND GUSTS TO 70 MPH ARE POSSIBLE WITH THESE SEVERE THUNDERSTORMS FROM 3 PM THIS AFTERNOON THROUGH 9 PM THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY BETTER CHANCES FOR SEVERE THUNDERSTORMS WILL OCCUR WEDNESDAY AFTERNOON FOR MOST OF THE NEBRASKA PANHANDLE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARDS EXPECTED. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON AND EARLY EVENING THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR AREAS ALONG AND NORTH OF A LINE FROM LUSK TO ALLIANCE FROM 3 PM THIS AFTERNOON THROUGH 9 PM THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jul 22, 4:56 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 456 PM MDT TUE JUL 22 2014 WYZ106-117-118-222330- CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 456 PM MDT TUE JUL 22 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LARAMIE COUNTY UNTIL 530 PM MDT... AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR IRON MOUNTAIN...OR 28 MILES NORTHEAST OF LARAMIE...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF NORTHWESTERN LARAMIE COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4164 10487 4147 10493 4149 10528 4165 10527 TIME...MOT...LOC 2256Z 270DEG 15KT 4158 10518 HAMMER
Local storm report, Jul 22, 5:14 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
514 PM MDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 8 SE LARAMIE 41.23N 105.47W
07/22/2014 E0.25 INCH ALBANY WY PUBLIC
&&
BCHAPMANLocal storm report, Jul 22, 5:58 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
558 PM MDT TUE JUL 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL HORSE CREEK 41.41N 105.18W
07/22/2014 E1.00 INCH LARAMIE WY TRAINED SPOTTER
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 6:20 PM MDT | Special Weather Statement | CYS | Goshen | 40 min |
| Jul 23, 2:36 AM MDT | Fire Weather Watch | CYS | 24 hr | |
| Jul 23, 3:42 PM MDT | Special Weather Statement | CYS | Albany | 63 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.